# SDR REXA2020021230192

- Difficulty date: January 23, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 28,608 hours, 19,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: CC6703426967
- Condition: Cracked
- Location: Bs 280
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM ATTACH CLIPS ON I/B AND O/B SIDES OF LBL 9 HAVE CRACK INDICATIONS NOTED IN RADIUS AT TOP. I/B IS .175"" LONG BY 100% FSH, AND O/B IS .350. LONG BY 100% FSH. BOTH INDICATIONS FAILED NDT INSPECTION
RECEIVED NEW CLIPS PN#CC670-34269-75 REF JOB #81516725-5057 FOR INSTALL WVAC EMP #6027
